# SDR AU980144

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 18256315
- Condition: Cracked
- Location: Elevator
- Component: Cessna, 182H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR SPAR AND RIB CRACKED.
